| Model Number |
FASTPASS SCORPION SL-MF WITH FLUSHPORT |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a rotator cuff surgery the jaw of the device did not fully close and the suture was not captured.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-13999mff serial/batch number (b)(6) was received for evaluation.The visual evaluation found that the jaw does not close completely.It was also noted that the connector is slightly moved from the original position.Functional testing with a needle found no construction on the shaft.However, it was confirmed that the jaw did not close completely when the finger was pressed.The most likely cause of the reported failure is wear and tear over repetitive usage.Complaint confirmed.